# SDR UPS803627

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 4754597
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON BOTTOM FWD FRAME ON A CROSS SLIDE DOOR AND 2 INCH LONG CRACK.  REPLACED FRAME SECTION IAW SRM 51-1-20A, 51-1-21.
